Adjoints of elliptic cone operators

Juan B. Gil, Gerardo A. Mendoza

Research output: Contribution to journalArticlepeer-review

44 Scopus citations

Abstract

We study the adjointness problem for the closed extensions of a general b-elliplic operator A ∈ x Diffbm (M;E), ν > 0, initially defined as an unbounded operator A: Ccinfin; (M;E) ⊃ xμLb2(M;E) → xμLb2(M;E), μ ∈ ℝ. The case where A is a symmetric semibounded operator is of particular interest, and we give a complete description of the domain of the Friedrichs extension of such an operator.

Original languageEnglish (US)
Pages (from-to)357-408
Number of pages52
JournalAmerican Journal of Mathematics
Volume125
Issue number2
DOIs
StatePublished - Apr 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Adjoints of elliptic cone operators'. Together they form a unique fingerprint.

Cite this